# SDR DALA2022011800349

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,348 hours, 10,477 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 3R SLIDE SHOWING ARMED WHEN LEVER WAS IN DISARM. CORRECTIVE ACTION: CYCLED DOOR 3R ARMING LEVER SEVERAL TIMES VERIFIED ON FAP AND ECAM THAT 3R DOOR NOW SHOWS ARMED AND DISARMED PER HANDLE POSITION. 3R DOOR ARMING/DISARMING NML AT THIS TIME. (8477716)
